Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Unique Bernoulli g-measures
University of Gävle, Faculty of Engineering and Sustainable Development, Department of Electronics, Mathematics and Natural Sciences. Uppsala University, Department of Mathematics. (Matematik)
Uppsala University, Department of Mathematics.
University of Warwick, Mathematics Institute.
2012 (English)In: Journal of the European Mathematical Society (Print), ISSN 1435-9855, E-ISSN 1435-9863, Vol. 14, no 5, 1599-1615 p.Article in journal (Refereed) Published
Abstract [en]

We improve and subsume the conditions of Johansson and Öberg and Berbee for uniqueness of a g-measure, i.e., a stationary distribution for chains with complete connections. In addition, we prove that these unique g-measures have Bernoulli natural extensions. We also conclude that we have convergence in the Wasserstein metric of the iterates of the adjoint transfer operator to the g-measure.

Place, publisher, year, edition, pages
2012. Vol. 14, no 5, 1599-1615 p.
Keyword [en]
Bernoulli measure, g-measure, chains with complete connections
National Category
Probability Theory and Statistics Mathematical Analysis
Identifiers
URN: urn:nbn:se:hig:diva-12919DOI: 10.4171/JEMS/342ISI: 000308126300009Scopus ID: 2-s2.0-84866052071OAI: oai:DiVA.org:hig-12919DiVA: diva2:552926
Available from: 2012-09-18 Created: 2012-09-17 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

Artikel i fulltext(386 kB)112 downloads
File information
File name FULLTEXT02.pdfFile size 386 kBChecksum SHA-512
58ec466bda9b1a1585b0e9839e4602b22f14ec804962d91ec30976f9a595374cde4aa5310bfc78a94a42d4ff94845adae0ad73200e5442a0d3f94ab34af7612d
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Johansson, Anders
By organisation
Department of Electronics, Mathematics and Natural Sciences
In the same journal
Journal of the European Mathematical Society (Print)
Probability Theory and StatisticsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 112 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 79 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf